Articles | Volume 18, issue 5
https://doi.org/10.5194/hess-18-1793-2014
https://doi.org/10.5194/hess-18-1793-2014
Research article
 | 
19 May 2014
Research article |  | 19 May 2014

A dual-inexact fuzzy stochastic model for water resources management and non-point source pollution mitigation under multiple uncertainties

C. Dong, Q. Tan, G.-H. Huang, and Y.-P. Cai

Viewed

Total article views: 5,781 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,592 4,029 160 5,781 94 87
  • HTML: 1,592
  • PDF: 4,029
  • XML: 160
  • Total: 5,781
  • BibTeX: 94
  • EndNote: 87
Views and downloads (calculated since 20 Jan 2014)
Cumulative views and downloads (calculated since 20 Jan 2014)

Cited

Saved (final revised paper)

Latest update: 16 Jul 2024